Alert archive / Pennsylvania / Areal Flood Advisories in 2017
Areal Flood Advisory 84, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 14, 2017, 12:30 PM EDT for 6 counties in Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2017, 12:30 PM EDT (16:30 UTC)
- Expired
- Jul 14, 2017, 4:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 153 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
359
WGUS81 KPHI 141630
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1230 PM EDT FRI JUL 14 2017
PAC011-025-077-089-091-095-142030-
/O.NEW.KPHI.FA.Y.0084.170714T1630Z-170714T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Carbon PA-Monroe PA-Northampton PA-
1230 PM EDT FRI JUL 14 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Berks County in eastern Pennsylvania...
Northwestern Montgomery County in southeastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Carbon County in northeastern Pennsylvania...
Southwestern Monroe County in northeastern Pennsylvania...
West central Northampton County in eastern Pennsylvania...
* Until 430 PM EDT
* At 1229 PM EDT...Doppler radar indicated heavy rain due to
thunderstorms. This rain, falling in places which received heavy
rain yesterday, will cause minor flooding in the advisory area.
Up to one inch of rain has already fallen.
* Some locations that will experience flooding include...
Allentown, Reading, Lehighton, Bethlehem, Emmaus, Wyomissing,
Northampton, Palmerton, Kutztown, Jim Thorpe, Hamburg, Slatington,
Fleetwood, Laureldale, Nesquehoning, East Greenville, Womelsdorf,
Weatherly, Walnutport and Topton.
Additional rainfall of around one inch is expected over the area.
This additional rain will result in minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4052 7623 4058 7605 4057 7602 4065 7598
4070 7583 4074 7576 4083 7590 4091 7599
4101 7573 4103 7574 4105 7577 4104 7573
4099 7534 4028 7551 4038 7627 4041 7630
$$
SFJ1 follow-up statement
239
WGUS81 KPHI 141904
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
304 PM EDT FRI JUL 14 2017
PAC011-025-077-089-091-095-141913-
/O.CAN.KPHI.FA.Y.0084.000000T0000Z-170714T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Montgomery PA-Lehigh PA-Carbon PA-Monroe PA-Northampton PA-
304 PM EDT FRI JUL 14 2017
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR BERKS...NORTHWESTERN
MONTGOMERY...LEHIGH...CARBON...SOUTHWESTERN MONROE AND WEST CENTRAL
NORTHAMPTON COUNTIES...
The heavy rain has moved out of the area. While some smaller streams
may continue to rise for the next hour or so, additional flooding is
not expected.
LAT...LON 4052 7623 4058 7605 4057 7602 4065 7598
4070 7583 4074 7576 4083 7590 4091 7599
4101 7573 4103 7574 4105 7577 4104 7573
4099 7534 4028 7551 4038 7627 4041 7630
$$
jjmWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 14, 12:17 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 14, 12:17 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1217 PM EDT Fri Jul 14 2017
.SYNOPSIS...
A cold front will move through the region tonight into Saturday
before stalling off the Carolina coast this weekend. High
pressure will build across the region this weekend. An area of
low pressure develops along the stalled boundary and starts to
move northward into our area late Monday and Tuesday. High
pressure will build into the region for Wednesday. Another cold
front will slowly drop down from the north on Thursday.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Two headlines were issued since 11 AM...
A Flash Flood Watch for portions of SE PA, S NJ, NE MD and DE
through midnight. These locations will be closest the frontal
boundary, where the focus for convection will be later this
afternoon and evening. After looking at upstream radar trends in
central PA, we may need to expand the Flash Flood Watch
slightly farther north into the Lehigh Valley but there is
uncertainty if these storms will be strong enough to sustain
heavy rainfall rates this far northeast as convection moves into
an increasingly stable boundary layer.
A Heat Advisory was issued for central and southern DE and
adjacent eastern Maryland. Temperatures are close to forecast
but dewpoints are several degrees higher (mid to upper 70s vs
forecast in the low to mid 70s). Observed heat indices were
already 102F at GED, 103F at SBY, and 105F at ESN. A heat index
of 106F at DOV was disregarded with a suspect dewpoint of 83F.
Previous Discussion...
Surface analysis this morning shows a 1013 mb surface low over Lake
Ontario. A frontal boundary extends southward from the low into
central PA and then curves back eastward near the Mason-Dixon line.
This boundary did move southward as a cold front through our area
yesterday before stalling over the Delmarva Peninsula last
night. The front may drift back to the north and east through
this afternoon in response to backed flow from the southwest
ahead of the aforementioned low to our northwest. Another very
active weather day is expected for our area with the front
overhead.
The main concerns for today will be locally heavy rainfall/flooding
and severe thunderstorms. However, you can even add heat to the mix
for Delmarva.
Consideration for a Flash Flood Watch for a portion of the forecast
area will be made by midday after some of the 12Z guidance starts
to come in. A bands of locally heavy rain (1.5-2.5 inches) fell
over the past 24 hours from Berks County eastward along the
northern suburbs of Philadelphia and the I-195 corridor in
central NJ. An additional swath of enhanced rain fell last night
and early this morning just north of I-80 in NE PA and NW NJ.
Flash Flood Guidance is considerably lower (less than 2 inches
in three hours) in these locations due to the wet antecedent
conditions. While there is still uncertainty regarding where
the axis of heaviest rain sets up this afternoon and evening, it
will likely be in the vicinity of the aforementioned frontal
boundary. This would put SE PA, S NJ and Delmarva at highest
risk. Some of the guidance does hint at another band of heavier
rain farther north on the cool side of the boundary back toward
the I-78 corridor. It is important to note that just about all
of the model guidance yesterday was too far north with the
storms and axis of heaviest rainfall. This may happen again
today, so confidence for heavy rainfall that far north is
considerably lower.
SPC continues to highlight SE PA, the S half of NJ and Delmarva in a
slight risk for severe storms. Visible satellite imagery shows
s strong heating is underway south of the front from about the
Mason- Dixon line southward. This differential heating boundary
will be the focus for the development of numerous storms this
afternoon with the greater risk for severe storms residing along
and to the south of this heating boundary. This environment
will be highly conducive for damaging wet microbursts with a
delta theta-e of 25-30 C in the lowest 15-20 kft of the
atmosphere. The timing for severe weather looks to be fairly
similar to yesterday...about 4-8 PM.
There will be a notable SW to NE temperature gradient across the
region with highs ranging from only the low 70s north of the front
in the southern Poconos and NW NJ to the mid 90s south of the front
in eastern MD and interior southern Delaware. Expect differential
heating near this front (breaks in the clouds leading to strong
heating south of the front) to produce an impressive temperature
gradient in a short distance (10+ degree temperature difference
within 20 or 30 miles) around the greater Philadelphia metro and
coastal NJ. With dewpoints in the 70s, heat indices look to
peak in the 100-103F range for mid Delmarva. Any higher heat
index values would warrant a Heat Advisory.
&&
.SHORT TERM /MIDNIGHT THROUGH 6 AM SATURDAY/...
The showers and thunderstorms will likely be ongoing in our
region this evening with a continuing threat of heavy rain and
strong winds. The precipitation is forecast to pass off the
coast during the overnight hours but clouds and patchy fog
should linger for much of the late night period.
A mesoscale low is expected to develop around northern Virginia
and Maryland late today and it should pass off the New Jersey
coast overnight. A cold front approaching from the northwest is
anticipated to arrive toward daybreak.
The wind should become light and variable for much of the
night, settling into the northwest around 5 to 10 MPH with the
arrival of the cold front. Minimum temperatures are expected to
favor the middle 60s to the lower 70s.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Saturday and Sunday...The cold front drops south and east of
the area on Saturday and stalls off the Carolina coast, where it
remains through the weekend. Weak high pressure will build into
our area for the weekend, keeping us dry for at least a couple
of days. Might be a bit cloudy to start the weekend off but
overall skies will become mostly to partly sunny across the
region. With drier air in place, it should feel pretty
comfortable outside even with highs reaching into the mid to
upper 80s.
Monday through Tuesday...A low pressure system will develop
along the stalled boundary to our south and will start to move
northward on Monday. The models continue to show the low moving
up through Virginia on Monday and then into Delmarva and through
southern New Jersey on Tuesday. The low then pushes to the
north and east of our area late Tuesday into Wednesday. A chance
for showers and thunderstorms will exist as the surface low
makes its way into our area. A surface trough also develops
across our area again and this would provide a good source of
lift, promoting convective activity. In addition, an upper level
trough will build across the Mid- Atlantic. This will help to
deepen the southerly flow into our region as the atmosphere
becomes more unstable. Best timing for convection, at this
juncture, looks to be mainly during the afternoon and evening
hours.
Wednesday through Thursday...High pressure will build in behind
the departing low with clearing expected for Wednesday. The
upper trough slides to the east during this time. A cold front
will start to drop down from the north on Thursday. As the high
builds in, we will see a return to more of a west to southwest
flow, ushering in some warmer, and moister, air to the region.
Highs will start to creep back up and into the upper 80s to
lower 90s by Wednesday and then into the l ow to mid 90s for
Thursday. Increasing moisture will also mean increased humidity
across the area. Seems reasonable that some showers and
thunderstorms may develop during the afternoon and evening on
both days but location of activity is too difficult to pinpoint
this far out.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
It is a very challenging aviation weather forecast for today
with showers this morning, followed by another round of showers
and storms mid to late afternoon and evening. Timing of the
showers and thunderstorms is a low confidence forecast.
Temporary restrictions in visibility below 1 SM is possible with
these storms as they contain heavy rain. Locally strong wind
gusts are also possible with a few storms, especially farther
south and west toward RDG, PHL, ILG and MIV.
CIGs are also a challenge as they lower quickly from NE to SW
from VFR (ILG, MIV) to MVFR (PHL) to IFR (RDG, ABE) to LIFR
(TTN, PNE). Expect this to continue today with some gradual
improvement (perhaps more than gradual around RDG and Philly
terminals later this morning as a warm front lifts to the N/E).
A light winds over the area varies from NE to across ACY to E
along the I-95 terminals to S at RDG.
Variable flight conditions are forecast to persist through the
nighttime hours. The wind is expected to become light and
variable for tonight and patchy fog may develop.
OUTLOOK...
Saturday...VFR conditions expected. West winds around 10 knots.
Sunday...VFR conditions expected. Light northwest winds early,
becoming south to southeast around 10 knots or less.
Monday and Tuesday...Mainly VFR conditions expected. Afternoon
showers and thunderstorms with MVFR or lower conditions
possible. South to southeast winds around 10 knots.
&&
.MARINE...
A stalled frontal boundary is forecast will remain over our
southern waters through this afternoon with a cold front
approaching from the northwest late tonight.
The wind on the coastal waters of New Jersey and Delaware is
expected to settle into the east and southeast around 10 knots
for today and it should become south to southwest for tonight as
the cold front approaches.
Wave heights will favor 3 to 4 feet on our ocean waters today
and tonight and they should be 1 to 3 feet on Delaware Bay.
The main concern for today is strong thunderstorms with the risk
greatest in the DE Bay and southern coastal waters from mid
afternoon through mid evening (3-10 PM). Numerous SMWs could be
needed for convective wind gusts in excess of 34 kt.
OUTLOOK...
Saturday through Tuesday...Sub-Small Craft Advisory conditions
are expected on the area waters through Tuesday. Locally strong
winds may accompany thunderstorms on Monday and Tuesday.
RIP CURRENTS...
There is a low risk for the development of dangerous rip
currents along the coasts of New Jersey and Delaware today.
A low risk is anticipated again for Saturday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until midnight EDT tonight for PAZ060-070-
071-101>104.
NJ...Flash Flood Watch until midnight EDT tonight for NJZ016>018-
021>025.
DE...Flash Flood Watch until midnight EDT tonight for DEZ001-002.
Heat Advisory until 8 PM EDT this evening for DEZ002-003.
MD...Flash Flood Watch until midnight EDT tonight for MDZ008-012-
015.
Heat Advisory until 8 PM EDT this evening for MDZ012-015-019-
020.
MARINE...None.
&&
Synopsis...Meola
Near Term...Klein
Short Term...Iovino
Long Term...Meola
Aviation...Iovino/Klein/Meola
Marine...Iovino/Klein/MeolaHazardous weather outlook, Jul 14, 12:12 PM EDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1212 PM EDT Fri Jul 14 2017 DEZ001-MDZ008-NJZ016>018-021>025-PAZ060-070-071-101>104-151615- New Castle-Cecil-Salem-Gloucester-Camden-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 1212 PM EDT Fri Jul 14 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms this afternoon and evening may be severe. The primary hazard is expected to be strong damaging wind. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and evening. DEZ002-MDZ012-015-151615- Kent-Kent MD-Queen Annes- 1212 PM EDT Fri Jul 14 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Delaware and northeast Maryland. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Flash Flood Watch. Some thunderstorms this afternoon and evening may be severe. The primary hazard is expected to be strong damaging wind. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and evening. DEZ004-NJZ015-019-020-026-027-PAZ105-106-151615- Delaware Beaches-Mercer-Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Upper Bucks-Lower Bucks- 1212 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Some thunderstorms this afternoon and evening may be severe. The primary hazard is expected to be strong damaging wind. Heavy rain leading to localized flooding is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and evening. DEZ003-MDZ019-020-151615- Inland Sussex-Talbot-Caroline- 1212 PM EDT Fri Jul 14 2017 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware and northeast Maryland. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Some thunderstorms this afternoon and evening may be severe. The primary hazard is expected to be strong damaging wind. Heavy rain leading to localized flooding is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and evening. ANZ430-431-450>455-151615- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1212 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Some thunderstorms today through tonight will be capable of producing strong winds in excess of 34 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and evening. NJZ001-007>010-012>014-PAZ054-055-061-062-151615- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Carbon-Monroe-Lehigh-Northampton- 1212 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
In the hours before
Special weather statement, Jul 14, 9:02 AM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
902 AM EDT FRI JUL 14 2017
DEZ001-MDZ008-NJZ016-PAZ070-101-102-141330-
New Castle-Cecil-Salem-Delaware-Western Chester-Eastern Chester-
902 AM EDT FRI JUL 14 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEW CASTLE...
NORTHEASTERN CECIL...NORTHWESTERN SALEM...SOUTH CENTRAL CHESTER AND
SOUTHWESTERN DELAWARE COUNTIES...
At 901 AM EDT, a strong thunderstorm was located over West Grove, or
10 miles north of Newark, moving east at 25 mph.
Winds up to 30 mph are possible with this storm.
Locations impacted include...
Wilmington, Newark, Pennsville, Carneys Point, Elsmere, Kennett
Square, New Castle, Penns Grove, West Grove, Newport, Arden, Stanton,
North Star, Talleyville, Wilmington Manor, Elam, Pike Creek, Glen
Westover, Ashland and Greenville.
Brief torrential rainfall is also occurring with this storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3993 7587 3984 7541 3960 7554 3960 7555
3962 7557 3966 7552 3969 7551 3971 7549
3972 7551 3967 7555 3962 7562 3976 7595
TIME...MOT...LOC 1301Z 290DEG 23KT 3982 7583
SFJSpecial weather statement, Jul 14, 9:23 AM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
923 AM EDT FRI JUL 14 2017
DEZ001-MDZ008-PAZ101-102-141400-
New Castle-Cecil-Western Chester-Eastern Chester-
923 AM EDT FRI JUL 14 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...
NORTHERN CECIL AND SOUTHWESTERN CHESTER COUNTIES...
At 923 AM EDT, a strong thunderstorm was located over Richardsmere,
or 10 miles north of Havre De Grace, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Newark, Elkton, Calvert, Oxford, North East, Rising Sun, Charlestown,
Glen Roy, Zion, Blake, Barksdale, West Nottingham, Octoraro,
Brantwood, Fair Hill, Glen Westover, Bay View, Lombard, Richardsmere
and Woodlawn.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
3976 7606 3979 7604 3980 7573 3953 7577
3959 7611 3965 7616 3968 7621 3972 7621
TIME...MOT...LOC 1323Z 275DEG 22KT 3969 7612
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:17 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 43 min |
| Jul 14, 7:21 AM EDT | Areal Flood Advisory | PHI | Carbon, Monroe, Northampton | 3 hr |
| Jul 14, 11:40 AM EDT | Flash Flood Watch | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 11 hr |
| Jul 14, 1:58 PM EDT | Special Weather Statement | PHI | Chester | 62 min |
| Jul 14, 2:14 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 14, 2:31 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 59 min |
| Jul 14, 2:53 PM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 14, 2:57 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 3:18 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 12 min |
| Jul 14, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 67 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.